Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Is getting severe pain symptom of arthritis ?

Hi Doctor , My mother is 70 and is suffering with Rheumatoid Arthritis( knee , shoulder and fingers). She is under medication MTX(once a week) and Arava(20mg on alternate day). But she always have severe pain on the day or 1 days after she taken MTX. Was this the symptom? Thanks
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear sir! I gather that you mother is suffering from Rheumatoid arthritis. Please check that your is on optimum treatment dosages. kindly ask your treating doctor to optimise the dosages of your medications .She should get relief if the dosages are adjusted.
Hope you find my answers useful.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor